MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLA360400
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's medical history includes but is not limited to: abdominal aneurysm, high blood pressure, high cholesterol, stroke, transient ischemic attack.Patient's medications include but are not limited to: simvastatin, ampodipine, aspirin, and fish oil.
 
Event or Problem Description
On (b)(6) 2021, follow-up imaging showed a proximal type i endoleak.Dilation of the proximal aorta was reported and measured approximately 32 mm to 34mm.The physician plans to reintervene on the patient but has not yet scheduled it.Previous medical history for the patient and previously reported is as follows: on (b)(6) 2012, the patient underwent treatment of an abdominal aortic aneurysm with gore® excluder® aaa endoprostheses.On (b)(6) 2016, follow-up imaging identified a possible proximal type i endoleak and aneurysm enlargement of 1 cm.It was reported the cause of the endoleak is unknown.On the same day, an aortic extender component was implanted extending proximally from the trunk-ipsilateral leg component to treat the proximal endoleak.Final imaging identified the endoleak was resolved.The patient tolerated the procedure.
 
Event or Problem Description
On december 29, 2021, it was reported that the patient was transferred to another physician and is no longer being followed.
 
Additional Manufacturer Narrative
H6: code 213: a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.

Brand Name
GORE® EXCLUDER®AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13056762
Report Number2953161-2021-01112
Device Sequence Number11139514
Product Code MIH
UDI-Device Identifier00733132618439
UDI-Public00733132618439
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberPLA360400
Device Catalogue NumberPLA360400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight93 KG